Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 8520797, 5 pages
https://doi.org/10.1155/2017/8520797
Research Article

The Embedding Theorem of an -Prebarreled Module into Its Random Biconjugate Space

Department of Mathematics, School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Correspondence should be addressed to Ming Liu; nc.ude.upjt@gnimuil

Received 9 December 2016; Accepted 2 March 2017; Published 30 April 2017

Academic Editor: Henryk Hudzik

Copyright © 2017 Xia Zhang and Ming Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. X. Guo, The Theory of Probabilistic Metric Spaces and Its Applications to Random Functional Analysis [M.S. thesis], Xi’an Jiaotong University, Xi’an, China, 1989.
  2. T. X. Guo, Random Metric Theory and Its Applications [Ph.D. thesis], Xi’an Jiaotong University, Xi’an, China, 1992.
  3. T. X. Guo, “A new approach to random functional analysis,” in Proceedings of the 1st China Doctral Academic Conference, pp. 1150–1154, The China National and Industry Press, Beijing, China, 1993.
  4. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Elsevier, North-Holland, The Netherlands, 1983, reissued by Dover Publications, New York, NY, USA, 2005.
  5. T. Guo and X. Chen, “Random duality,” Science in China. Series A. Mathematics, vol. 52, no. 10, pp. 2084–2098, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Guo, H. Xiao, and X. Chen, “A basic strict separation theorem in random locally convex modules,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 71, no. 9, pp. 3794–3804, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Filipović, M. Kupper, and N. Vogelpoth, “Separation and duality in locally L0-convex modules,” Journal of Functional Analysis, vol. 256, no. 12, pp. 3996–4029, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Guo, “Relations between some basic results derived from two kinds of topologies for a random locally convex module,” Journal of Functional Analysis, vol. 258, no. 9, pp. 3024–3047, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Guo, “Recent progress in random metric theory and its applications to conditional risk measures,” Science China. Mathematics, vol. 54, no. 4, pp. 633–660, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. X. Guo, S. E. Zhao, and X. L. Zeng, “Random convex analysis (II): continuity and subdifferentiability theorems in L0-pre-barreled random locally convex modules,” SCIENTIA SINICA Mathematica, vol. 45, no. 5, pp. 1961–1980, 2015 (Chinese). View at Publisher · View at Google Scholar
  11. M. Wu, “The Bishop-Phelps theorem in complete random normed modules endowed with the (ε,λ)-topology,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 648–652, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. X. Guo, S. E. Zhao, and X. L. Zeng, “Random convex analysis (I): separation and Fenchel-Moreau duality in random locally convex modules,” SCIENTIA SINICA Mathematica, vol. 45, no. 12, pp. 180–202, 2015 (Chinese). View at Publisher · View at Google Scholar
  13. M. Wu, “Farkas' lemma in random locally convex modules and Minkowski-Weyl type results in L0(F,Rn),” Journal of Mathematical Analysis and Applications, vol. 404, no. 2, pp. 300–309, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Zhao and T. Guo, “The random subreflexivity of complete random normed modules,” International Journal of Mathematics, vol. 23, Article ID 1250047, no. 3, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. M. Zapata, “Randomized versions of Mazur’s lemma andKrein-Šmulian theorem with application to conditional convexrisk measures for portfolio vectors,” 2016, https://arxiv.org/abs/1411.6256.
  16. N. Dunford and J. T. Schwartz, Linear Operators, Wiley-Interscience, London, UK, 1957.
  17. R. Haydon, M. Levy, and Y. Raynaud, Randomly Normed Spaces, Hermann, Paris, France, 1991.
  18. M. Z. Wu and T. X. Guo, “A counterexmple shows that not every locally L0-convex topology is necessarily induced by a family of L0-seminorms,” 2015, https://arxiv.org/abs/1501.04400.
  19. J. M. Zapata, “On characterization of locally L0-convex topologies induced by a family of L0-seminorms,” Journal of Nonlinear and Convex Analysis, In press.